# SDR SWAA2022090248132

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 28,583 hours, 13,180 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER SLIDING SEAL IS CRACKED / [01] REMOVED AND REPLACED RH HORIZONTAL STABILIZER UPPER SLIDING SEAL IN ACCORDANCE WITH AMM 53-31-31.
